# SDR HNAA2019031100072

- Difficulty date: March 10, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 44,424 hours, 40,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS  647  33-51  0006820  06MAR19  ROA  CLOSE LT, FWD EMERGENCY LIGHT IS INOP FACT  06MAR19  10:47  ROA R&R THE LAMP/BULB ON THE LT, FWD EMERG LIGHT OPS CHECK GOOD OKAY FOR SERVICE AT THIS TIME PART INSTALLED/REMOVED LAMP/BULB - 8330012 SN N/A.
